# SDR DL72S954563

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622172
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, A CRACK WAS FOUND IN THE EXTERIOR SKIN 37.5 INCHES FROM THE OUTBOARD END AT THE FENCE ATTACH POINT.  THE DAMAGE WAS REPAIRED PER THE B-727 M/M 57-54-0, PG 817 FOR NR 5 L/E SLAT.
